# SDR SWAA2024031563400

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY ESCAPE GROUND ILLUMINATION LIGHT L547 AT BS757 AND LBL51 AT LOWER FUSELAGE 2024-124309<[01] REPLACED CONNECTOR D11082 AT AFT CARGO COMPARTMENT IAW B737-700 SWPM 20-61-28;   PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST IAW B737-700 AMM 33-51-00-710-801; TEST IS OK.
